Sida acuta side effects: feeling cold, flu-like - Thyroid?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Vimzor
New Member


Date Joined Apr 2016
Total Posts : 13
   Posted 10/5/2017 8:18 AM (GMT -7)   
I'm taking 10 drops sida acuta, 3 times a day. (Also 20 drops houttynia 2 times a day.) For Bartonella.

I'm having a mild flu like feeling and feeling very cold because of the sida acuta.
Before I took 20 drops of sida acuta and had the same thing, flu and feeling cold, after some weeks. I dropped to 10 and it went away. Now it's back.

The problem is I can't keep dropping..
I'm guessing this has something to do with my thyroid?
Are there things I can take to counteract this side-effect or replacement herbs?

Post Edited (Vimzor) : 10/5/2017 9:35:20 AM (GMT-6)


astroman
Veteran Member


Date Joined Mar 2014
Total Posts : 4016
   Posted 10/5/2017 8:50 AM (GMT -7)   
"I'm guessing this has something to do with my thyroid?"

Pretty hard to guess thyroid symptoms unless one has been increasingly hypo for years and has guessed from past symptoms what hypo feels like before needed/repeated thyroid med increase.

You would have more than just being cold. And this is hard to tell for lymies-almost every lyme symptom is also a low thyroid symptom.

Low thyroid also increases anxiety, its not just hyperthyroid that does that.

Thats why testing is best. free t3 and free t4 levels.
Ended ABX for Lyme in 2015. Rebuilding / repairing / fine tuning since then. What an adventure this has been.

goshawk
Veteran Member


Date Joined Sep 2016
Total Posts : 1341
   Posted 10/5/2017 2:03 PM (GMT -7)   
Actually in Buhners 2nd edition "Healing Lyme' p.219, he says that for some people, Sida can increase fatigue and symptoms.

If that occurs, reduce the dose. He says that usually ends the problem.

His doses are just recommended doses. We are all different.

Some get results with lower doses and others can take higher doses with no problem. That really pertains to all the herbal tinctures.

You could reduce the dose of Sida until its tolerable and see how that goes. Then after a while try to take just a few drops more and see how that goes.

Take care, Jo

ChickenArise
Veteran Member


Date Joined Nov 2015
Total Posts : 1241
   Posted 10/5/2017 2:40 PM (GMT -7)   
Anyone know if Sida or any of the following dries out your face skin?

I cant figure out if its a Bart flare or a side effect of Woodland Essence's CSA (Contains: Cryptolepis, Sida and Alchornea ), MYCO (Contains: Isatis formula, Cordyceps, Houttuynia, Baikal Skullcap) or the Fucoidan I am taking. I suspect it is the latter. I am taking a Fucoidan break so I might be able to tell if this is it.

I have taken Istatis and Houttuynia before and didnt have any side effect other than it kicking my butt and making me fatigued the first couple of times.

I imagine it could also be the high level of Mg I am taking but it should have occurred sooner if it were.

2014 Mold Sick,2015 Clinical Lyme and co.,2016 Morgellons,2017 Remission
YT (for now): www.tinyurl.com/ClintFromNYtoVA
Twitter: @ClintFromNYtoVA
Blog: www.fascinatingtimetobealive.blogspot.com/
“The privilege of a lifetime is to become who you truly are.”


Vimzor
New Member


Date Joined Apr 2016
Total Posts : 13
   Posted 10/5/2017 2:58 PM (GMT -7)   
goshawk said...
Actually in Buhners 2nd edition "Healing Lyme' p.219, he says that for some people, Sida can increase fatigue and symptoms.

If that occurs, reduce the dose. He says that usually ends the problem.

...

You could reduce the dose of Sida until its tolerable and see how that goes. Then after a while try to take just a few drops more and see how that goes.

Take care, Jo


I already reduced the dose from 20 to 10, if I keep reducing I'll eventually get to 0.. The thing is, this doesn't feel like a herx or symptoms I had before. Both times (20 drops and back to 10 drops), it happened weeks after reaching my new dose. Taking 20 drops was starting to reduce some of my symptoms, I've regressed a bit with only 10 drops.


astroman said...
Low thyroid also increases anxiety, its not just hyperthyroid that does that.

Thats why testing is best. free t3 and free t4 levels.


They were bad in one test and good again in the next test. It's just a guess, doesn't feel like a normal herx.

Post Edited (Vimzor) : 10/5/2017 4:01:14 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 2:17 AM (GMT -7)
There are a total of 2,906,657 posts in 318,984 threads.
View Active Threads


Who's Online
This forum has 158323 registered members. Please welcome our newest member, 11:11.
210 Guest(s), 5 Registered Member(s) are currently online.  Details
Dahlias, Aset28, getting by, testuser1234, Szabo246